# SDR USAA001038

- Difficulty date: July 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 2 INCHES, FS 328 BETWEEN RBL 42 AND LBL 29.  CORROSION 12 AREAS LEVEL 1.  REMOVED DAMAGED PER SRM 53-10-51 FIG 205.  (M)
